On the asymptotics of $p$-adic Green functions
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Selected problems of mathematical physics and analysis, Tome 203 (1994), pp. 116-125
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1994_203_a11,
author = {A. N. Kochubei},
title = {On the asymptotics of $p$-adic {Green} functions},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {116--125},
year = {1994},
volume = {203},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1994_203_a11/}
}
A. N. Kochubei. On the asymptotics of $p$-adic Green functions. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Selected problems of mathematical physics and analysis, Tome 203 (1994), pp. 116-125. http://geodesic.mathdoc.fr/item/TM_1994_203_a11/